Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102130
Title: Generalized solutions of Hamilton-Jacobi equation to a molecular genetic model
Authors: Subbotina, N.
Shagalova, L.
Issue Date: 2016
Publisher: Springer New York LLC
Citation: Subbotina N. Generalized solutions of Hamilton-Jacobi equation to a molecular genetic model / N. Subbotina, L. Shagalova. — DOI 10.1007/978-3-319-55795-3_44 // IFIP Advances in Information and Communication Technology. — 2016. — Vol. 494. — P. 462-471.
Abstract: A boundary value problem with state constraints is under consideration for a nonlinear noncoercive Hamilton-Jacobi equation. The problem arises in molecular biology for the Crow-Kimura model of genetic evolution. A new notion of continuous generalized solution to the problem is suggested. Connections with viscosity and minimax generalized solutions are discussed. In this paper the problem is studied for the case of additional requirements to structure of solutions. Constructions of the solutions with prescribed properties are provided and justified via dynamic programming and calculus of variations. Results of simulations are exposed. © IFIP International Federation for Information Processing 2016.
Keywords: GENERALIZED SOLUTIONS
HAMILTON-JACOBI EQUATION
METHOD OF CHARACTERISTICS
STATE CONSTRAINTS
VISCOSITY SOLUTIONS
BIOLOGY
BOUNDARY VALUE PROBLEMS
CALCULATIONS
GENETIC PROGRAMMING
MECHANICS
MOLECULAR BIOLOGY
NONLINEAR EQUATIONS
OPTIMIZATION
VISCOSITY
GENERALIZED SOLUTION
HAMILTON - JACOBI EQUATIONS
METHOD OF CHARACTERISTICS
STATE CONSTRAINTS
VISCOSITY SOLUTIONS
DYNAMIC PROGRAMMING
URI: http://hdl.handle.net/10995/102130
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85018688609
PURE ID: 1813722
ac6e5a60-36fb-4215-a00c-7c8bd8aff85a
ISSN: 18684238
ISBN: 9783319557946
DOI: 10.1007/978-3-319-55795-3_44
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85018688609.pdf689,81 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.